A renormalisation approach to excitable reaction-diffusion waves in fractal media

J. Abdulbake, A.J. Mulholland, J. Gomatam

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)
167 Downloads (Pure)

Abstract

Of fundamental importance to wave propagation in a wide range of physical phenomena is the structural geometry of the supporting medium. Recently, there have been several investigations on wave propagation in fractal media. We present here a renormalization approach to the study of reaction-diffusion (RD) wave propagation on finitely ramified fractal structures. In particular we will study a Rinzel-Keller (RK) type model, supporting travelling waves on a Sierpinski gasket (SG), lattice.
Original languageEnglish
Pages (from-to)315-330
Number of pages15
JournalChaos, Solitons and Fractals
Volume11
Issue number4
DOIs
Publication statusPublished - 2003

Keywords

  • wave propagation
  • fractals
  • renormalisation
  • mathematics

Fingerprint Dive into the research topics of 'A renormalisation approach to excitable reaction-diffusion waves in fractal media'. Together they form a unique fingerprint.

Cite this